Remeslennikov, V.N., and Timoshenko, E.I.. "Topological dimensions for -groups.." Sibirskij Matematicheskij Zhurnal 47.2 (2006): 414-430. <http://eudml.org/doc/53181>.
@article{Remeslennikov2006,
author = {Remeslennikov, V.N., Timoshenko, E.I.},
journal = {Sibirskij Matematicheskij Zhurnal},
keywords = {algebraic dimensions; free metabelian groups; topological dimensions; algebraic geometry over metabelian groups; lengths of chains of irreducible closed sets},
language = {eng},
number = {2},
pages = {414-430},
publisher = {Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki},
title = {Topological dimensions for -groups.},
url = {http://eudml.org/doc/53181},
volume = {47},
year = {2006},
}
TY - JOUR
AU - Remeslennikov, V.N.
AU - Timoshenko, E.I.
TI - Topological dimensions for -groups.
JO - Sibirskij Matematicheskij Zhurnal
PY - 2006
PB - Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki
VL - 47
IS - 2
SP - 414
EP - 430
LA - eng
KW - algebraic dimensions; free metabelian groups; topological dimensions; algebraic geometry over metabelian groups; lengths of chains of irreducible closed sets
UR - http://eudml.org/doc/53181
ER -